| Catalog Number |
ROB10024 |
| Medical Device Problem Code |
Application Program Problem: Parameter Calculation Error (1449)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a real intelligence cori assisted tka surgery, the software was behaving normally until a tibial cut was performed.After returning to the planning screen and modifying the tibial plan by a few millimeters, the cut selection screen was accessed; however, the main graphic of the bone model with the cut selection applied was missing.The procedure was resumed, without any delay, using the same device.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.